MathSciNet Relay Station
MathSciNet bibliographic data
MR1616633 (2000a:17013) 17B35 (16W10)
Musson, Ian M. Some Lie superalgebras associated to the Weyl algebras. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2821–2827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement